# SDR AALA200801939

- Difficulty date: July 23, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 63,913 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA EMERGENCY LIGHT MID NR 1 LAVATORY DAMAGED.  REPLACED BASE FOR EMERGENCY LIGHT AT MID NR 1 LAVATORY.  SYS GROUND CHECKED NORMAL OPS.  (CLOSED)
